# SDR KC8A20130918007

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N998CK
- Make and model: Amd FALCON20
- Aircraft serial: 098
- Aircraft time: 25,122 hours, 20,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Part time: 25,122 hours, 20,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF SKIN WAS DAMAGED JUST FWD OF FUSELAGE FRAME 1, AND JUST ABOVE STRINGER 14R AT THE STATIC PORT NUT PLATE. THE DAMAGED SKIN IS TO BE REMOVED AND FLUSH PATCHED.
